JournalscmhVol. 88, No. 3pp. 587–611

The classification of universal Jacobians over the moduli space of curves

  • Gavril Farkas

    Humboldt-Universität zu Berlin, Germany
  • Alessandro Verra

    Università degli studi Roma Tre, Italy
The classification of universal Jacobians  over the moduli space  of curves cover
Download PDF

Abstract

We complete the classification by Kodaira dimension of the moduli space of degree gg line bundles over curves of genus gg, for all genera.

Cite this article

Gavril Farkas, Alessandro Verra, The classification of universal Jacobians over the moduli space of curves. Comment. Math. Helv. 88 (2013), no. 3, pp. 587–611

DOI 10.4171/CMH/297